Skip to content
Stopping birth control
avatar
An_248267 posted:
I started Lo Loestrin in August. Since then I have been both mentally and physically sick throughout my pill packs. After going to the OBGYN he switched me back to my regular birth control Loestrin Fe. but told me that I need to finish the cycle of pills I am on before I switch. I'm still in the first half of the pill cycles but the effects are getting worse. I am too sick to go to work some days. Will it be better to just stop taking the pills and start a Loestrin Fe when I was supposed to start the the new pack of pills anyways? or should I go through with the Lo Loestrin for the rest of the month and deal with the mental and physical problems? Please help a suffering young women!!!
Reply
 
avatar
tlkittycat1968 responded:
I would switch to the new pills right away if the old ones are giving you that many problems.


Helpful Tips

extended period
I have had a period for almost three weeks. The first week was normal with a lot of cramping. The second week was like when you are almost ... More
Was this Helpful?
52 of 102 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.